# SDR C1HA200381028

- Difficulty date: August 13, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2710 · Aileron Control System
- Part: Mount
- Condition: Cracked
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AILERON TAB MOUNT, CENTER AND OUTBOARD FITTINGS CRACKED.
